Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 288, NWS Tulsa, OK

July 12, 2020Choctaw County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 12, 2020, 12:15 AM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2020, 12:15 AM CDT (05:15 UTC)
Expired
Jul 12, 2020, 1:00 AM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Choctaw County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 176 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 12:47 AM CDTTSTM WND DMGHugo, OKLARGE TREE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 6:08 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2020-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2012 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2020-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2012 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1989 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

779 
WUUS54 KTSA 120515
SVRTSA
OKC023-127-120600-
/O.NEW.KTSA.SV.W.0288.200712T0515Z-200712T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1215 AM CDT Sun Jul 12 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southern Pushmataha County in southeastern Oklahoma...
  Choctaw County in southeastern Oklahoma...

* Until 100 AM CDT.

* At 1215 AM CDT, severe thunderstorms were located along a line
  extending from 14 miles northeast of Fort Towson to near Oleta to 6
  miles northwest of Moyers, moving south at 40 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations in or near the path include...
  Hugo...                           Antlers...
  Boswell...                        Fort Towson...
  Sawyer...                         Rattan...
  Soper...                          Hugo Lake State Park...
  Kellond...                        Kent...
  Goodland...                       Messer...
  Raymond Gary State Park...        Moyers...
  Kosoma...                         Oleta...
  Cloudy...                         Grant...
  Ord...                            Fallon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing widespread wind damage across. SEEK 
SHELTER NOW inside a sturdy structure and stay away from windows!

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3389 9551 3388 9554 3393 9556 3394 9560
      3389 9569 3390 9575 3387 9577 3387 9581
      3394 9594 3416 9595 3416 9578 3448 9578
      3436 9538 3435 9505 3425 9505 3424 9515
      3394 9516 3396 9523 3387 9529 3387 9542
TIME...MOT...LOC 0515Z 355DEG 36KT 3414 9506 3420 9537 3437 9576 

HAIL...<.75IN
WIND...70MPH
 
$$
3 follow-up statements
419 
WWUS54 KTSA 120541
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1241 AM CDT Sun Jul 12 2020

OKC023-127-120600-
/O.CON.KTSA.SV.W.0288.000000T0000Z-200712T0600Z/
Pushmataha OK-Choctaw OK-
1241 AM CDT Sun Jul 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHERN PUSHMATAHA AND CHOCTAW COUNTIES...

At 1240 AM CDT, severe thunderstorms were located along a line
extending from 14 miles west of Broken Bow to 2 miles southeast of
Sawyer to 6 miles northeast of Boswell, moving south at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Hugo...                           Antlers...
Boswell...                        Fort Towson...
Sawyer...                         Rattan...
Soper...                          Hugo Lake State Park...
Kellond...                        Kent...
Goodland...                       Messer...
Raymond Gary State Park...        Moyers...
Kosoma...                         Oleta...
Cloudy...                         Grant...
Ord...                            Fallon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.

&&

LAT...LON 3389 9551 3388 9554 3393 9556 3394 9560
      3389 9569 3390 9575 3387 9577 3387 9581
      3394 9594 3416 9595 3416 9578 3448 9578
      3429 9543 3435 9505 3425 9505 3424 9515
      3394 9516 3396 9523 3387 9529 3387 9542
TIME...MOT...LOC 0540Z 357DEG 28KT 3408 9498 3399 9535 3410 9581 

HAIL...<.75IN
WIND...60MPH
 
$$
842 
WWUS54 KTSA 120553
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1253 AM CDT Sun Jul 12 2020

OKC127-120602-
/O.CAN.KTSA.SV.W.0288.000000T0000Z-200712T0600Z/
Pushmataha OK-
1253 AM CDT Sun Jul 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PUSHMATAHA COUNTY IS
CANCELLED...

The severe storms which prompted the warning have moved out of the 
warned area. Therefore the warning has been cancelled.

LAT...LON 3387 9542 3389 9551 3388 9554 3393 9556
      3394 9560 3389 9569 3390 9575 3387 9577
      3387 9581 3395 9594 3416 9595 3416 9516
      3394 9516 3396 9523 3391 9527 3390 9528
      3387 9529 3389 9533 3387 9534
TIME...MOT...LOC 0552Z 355DEG 27KT 3399 9514 3392 9534 3408 9593 

$$

OKC023-120600-
/O.CON.KTSA.SV.W.0288.000000T0000Z-200712T0600Z/
Choctaw OK-
1253 AM CDT Sun Jul 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR CHOCTAW COUNTY...

At 1252 AM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Raymond Gary State Park to 6 miles
south of Sawyer to 4 miles northwest of Boswell, moving south at 30
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated. A tree was reported down in Hugo.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Hugo...                           Boswell...
Fort Towson...                    Sawyer...
Soper...                          Kent...
Goodland...                       Messer...
Hugo Lake State Park...           Raymond Gary State Park...
Grant...                          Ord...
Fallon...                         Swink...
Frogville...                      Apple...
Speer...                          Huskey...
Unger...                          Gay...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3387 9542 3389 9551 3388 9554 3393 9556
      3394 9560 3389 9569 3390 9575 3387 9577
      3387 9581 3395 9594 3416 9595 3416 9516
      3394 9516 3396 9523 3391 9527 3390 9528
      3387 9529 3389 9533 3387 9534
TIME...MOT...LOC 0552Z 355DEG 27KT 3399 9514 3392 9534 3408 9593 

HAIL...<.75IN
WIND...60MPH
 
$$
910 
WWUS54 KTSA 120602
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
102 AM CDT Sun Jul 12 2020

OKC023-120609-
/O.EXP.KTSA.SV.W.0288.000000T0000Z-200712T0600Z/
Choctaw OK-
102 AM CDT Sun Jul 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR CHOCTAW COUNTY WILL EXPIRE AT
100 AM CDT...
    
The strongest part of the storms which produced wind damage in Hugo 
are exiting warned area. Therefore the warning will be allowed to 
expire. However gusty winds and heavy rain will continue to occur 
through 130 am.  Some wind gusts to 55 mph are still possible.

LAT...LON 3387 9542 3389 9551 3388 9554 3393 9556
      3394 9560 3389 9569 3390 9575 3387 9577
      3387 9581 3395 9594 3416 9595 3416 9516
      3394 9516 3396 9523 3391 9527 3390 9528
      3387 9529 3389 9533 3387 9534
TIME...MOT...LOC 0559Z 355DEG 36KT 3393 9513 3386 9533 3402 9592 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 12:15 AM CDT, 0 minutes earlier.

Area forecast discussion, Jul 12, 12:15 AM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1215 AM CDT Sun Jul 12 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Thunderstorm complex continues to drop south across southeast
OK, with additional scattered storms farther north into
eastern OK. Will see gusty winds and MVFR/IFR conditions near
storms and heavy rain areas. Expect this activity to gradually
wind down toward 09-10Z.

&&

.PREV DISCUSSION... /Issued 1003 PM CDT Sat Jul 11 2020/

DISCUSSION...
MCS along a Pawnee to FSM line continues to push southward with
continued reports of severe weather along the line. Expanded severe
thunderstorm watch southward to include all but Pushmataha and
Choctaw Counties, which may need to be added at a later time. Very
strong instability remains in place south of the convection, and deep
layer shear remains unseasonably strong. Expect severe weather
potential to persist until after midnight, with damaging wind threat
most likely hazard as cold pool surges south, and strong embedded
cells potentially producing large hail. Adjusted forecast based on
expected convective trends remainder of the night. Isolated heavy
rainfall rates/amounts will result in some flash flooding, but we
don't believe threat is widespread enough at this time to warrant a
flash flood watch.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   93  70  93  79 /  10  10   0  10
FSM   94  70  94  75 /  20  10  10   0
MLC   96  72  93  77 /  20  10   0   0
BVO   90  68  91  75 /   0  10   0  10
FYV   90  66  90  73 /  10   0  10  10
BYV   90  65  92  71 /  10   0  10  10
MKO   92  70  92  75 /  10  10   0   0
MIO   90  67  92  74 /  10   0   0  10
F10   93  70  93  75 /  10  10   0   0
HHW   98  76  95  77 /  20  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....18
Hazardous weather outlook, Jul 11, 4:44 PM CDT, 7 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
444 PM CDT Sat Jul 11 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
444 PM CDT Sat Jul 11 2020

...SEVERE WEATHER LIKELY THIS EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Mainly north of Highway 412.
	ONSET...After 7 pm.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 7 pm.
	AREA AT GREATEST RISK...North of I-40.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...After 7 pm.

DANGEROUS HEAT.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.
	AREA AT GREATEST RISK...Eastern Oklahoma and West Central Arkansas.

DISCUSSION...
Severe weather is expected to develop into northeastern Oklahoma and
northwest Arkansas this evening through early tonight. The primary
threat will be damaging wind gusts up to 70 mph, with a lesser threat
of large hail. There is also a non-zero threat of isolated tornadoes
in areas closer to the Kansas and Missouri borders this evening.

A complex of severe storms is expected to develop over south central
Kansas and north central Oklahoma by early this evening, and will
move southeast across northeast Oklahoma and northwest Arkansas
during the evening and tonight. Very strong instability and strong
wind shear will favor organized and potentially significant severe
weather, perhaps as far south as I-40, with lesser chances to the
south. Thunderstorms will continue to push into southeastern Oklahoma
and west central Arkansas through late tonight.

Dangerous heat is ongoing this afternoon across much of eastern
Oklahoma and west central Arkansas, with heat index values in the 110
to 116 degree range. An Excessive Heat Warning is in effect for much
of the area through 9 pm this evening. Conditions will improve by
late evening as temperatures cool, and thunderstorms begin to push
into the area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential...Dangerous Heat Potential.
MONDAY...Dangerous Heat Potential.
TUESDAY...Thunderstorm Potential...Dangerous Heat Potential.
WEDNESDAY through FRIDAY...Dangerous Heat Potential.

EXTENDED DISCUSSION...
Thunderstorms are expected to continue to affect southeastern
Oklahoma and west central Arkansas Sunday morning into the
afternoon, as the cold front slowly passes through the region. There
is a limited risk of severe weather with this activity.

The heat will become the main concern next week, especially Tuesday
through Friday with heat index values in the 100 to 110 degree
range across eastern Oklahoma and western Arkansas during this
time.

weather.gov/tulsa contains additional information.

69

In the hours before

Special weather statement, Jul 11, 11:19 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1119 PM CDT Sat Jul 11 2020

OKZ064-065-120445-
Okfuskee OK-Creek OK-
1119 PM CDT Sat Jul 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR CREEK AND NORTHWESTERN OKFUSKEE
COUNTIES UNTIL 1145 PM CDT...

At 1119 PM CDT, strong thunderstorms were located along a line
extending from near Drumright to 2 miles east of Chandler. Movement
was southeast at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Bristow...                        Sapulpa...
Drumright...                      Kellyville...
Depew...                          Paden...
Slick...                          Shamrock...
Welty...                          Milfay...

This includes Interstate 44 between mile markers 178 and 212.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern and east central Oklahoma.

LAT...LON 3604 9662 3608 9658 3602 9604 3545 9654
      3544 9657 3543 9656 3541 9658 3540 9662
TIME...MOT...LOC 0419Z 312DEG 27KT 3598 9658 3572 9684

Lacy
Special weather statement, Jul 11, 11:22 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1122 PM CDT Sat Jul 11 2020

OKZ054>056-060-061-120445-
Tulsa OK-Osage OK-Rogers OK-Nowata OK-Washington OK-
1122 PM CDT Sat Jul 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...EAST
CENTRAL OSAGE...SOUTHERN WASHINGTON...SOUTHWESTERN NOWATA AND
NORTHEASTERN TULSA COUNTIES UNTIL 1145 PM CDT...

At 1122 PM CDT, strong thunderstorms were located along a line
extending from 5 miles west of Talala to near Barnsdall. Movement was
southeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Claremore...                      Skiatook...
Collinsville...                   Barnsdall...
Oologah...                        Ramona...
Ochelata...                       Avant...
Talala...                         Vera...
Tallant...                        Pershing...
Nelagoney...                      Wolco...

This includes Interstate 44 between mile markers 252 and 254.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern Oklahoma.

LAT...LON 3632 9549 3632 9619 3664 9632 3665 9575
TIME...MOT...LOC 0422Z 326DEG 24KT 3656 9580 3656 9619

Lacy
Local storm report, Jul 11, 11:35 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1135 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     PRYOR                   36.31N 95.32W
07/11/2020                   MAYES              OK   EMERGENCY MNGR

            TREES BLOWN DOWN ON HOUSES

0825 PM     TSTM WND DMG     SALINA                  36.29N 95.15W
07/11/2020                   MAYES              OK   EMERGENCY MNGR

            ROOFS OFF AND MULTIPLE TREES DOWN

0825 PM     TSTM WND GST     4 E PRYOR               36.31N 95.24W
07/11/2020  M80.00 MPH       MAYES              OK   EMERGENCY MNGR

            BETWEEN PRYOR AND SALINA

0840 PM     TSTM WND DMG     1 NE CHOUTEAU           36.20N 95.33W
07/11/2020                   MAYES              OK   EMERGENCY MNGR

            TREES DOWN JUST NORTHEAST OF TOWN

&&

CKH
Special weather statement, Jul 11, 11:46 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1146 PM CDT Sat Jul 11 2020

OKZ061-062-067-120515-
Rogers OK-Mayes OK-Wagoner OK-
1146 PM CDT Sat Jul 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR ROGERS...SOUTHWESTERN MAYES AND
NORTHWESTERN WAGONER COUNTIES UNTIL 1215 AM CDT...

At 1145 PM CDT, a strong thunderstorm was located 3 miles north of
Claremore, moving southeast at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Claremore...                      Pryor...
Coweta...                         Pryor Creek...
Catoosa...                        Verdigris...
Chouteau...                       Inola...
Locust Grove...                   Oologah...
Foyil...                          Sportsmen Acres Community...
Taiwah...                         Tiawah...
Oneta...                          Mazie...
Murphy...                         Bushyhead...

This includes Interstate 44 between mile markers 236 and 261.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern Oklahoma.

LAT...LON 3619 9511 3595 9570 3639 9581 3640 9579
      3642 9579 3642 9581 3644 9581 3654 9561
TIME...MOT...LOC 0445Z 310DEG 35KT 3635 9564

Lacy
Special weather statement, Jul 12, 12:04 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1204 AM CDT Sun Jul 12 2020

OKZ053-120530-
Choctaw OK-
1204 AM CDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHOCTAW COUNTY UNTIL 1230
AM CDT...

At 1202 AM CDT, the initial strong winds from the severe
thunderstorms to the north were located along a line extending from
3 miles west of Rattan to 5 miles southeast of Oleta to 9 miles
northeast of Fort Towson. Movement was south at 55 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Hugo...                           Fort Towson...
Sawyer...                         Goodland...
Messer...                         Hugo Lake State Park...
Raymond Gary State Park...        Grant...
Ord...                            Fallon...
Swink...                          Frogville...
Speer...                          Huskey...

A severe thunderstorm warning will likely be issued for the area as
the core of the storms approach.

A Severe Thunderstorm Watch
remains in effect until 100 AM CDT for southeastern Oklahoma.

LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
      3388 9554 3393 9556 3394 9557 3413 9556
      3406 9516 3394 9516 3396 9523 3394 9525
      3389 9526 3390 9526 3391 9527 3387 9529
      3389 9533 3387 9534
TIME...MOT...LOC 0502Z 357DEG 49KT 3421 9548 3412 9530 3410 9513
Special weather statement, Jul 12, 12:10 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1210 AM CDT Sun Jul 12 2020

OKZ061-062-067-068-120545-
Cherokee OK-Rogers OK-Mayes OK-Wagoner OK-
1210 AM CDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS...
SOUTHWESTERN MAYES...EASTERN WAGONER AND NORTHERN CHEROKEE COUNTIES
UNTIL 1245 AM CDT...

At 1209 AM CDT, a strong thunderstorm was located 4 miles south of
Chouteau, moving southeast at 50 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Tahlequah...                      Wagoner...
Chouteau...                       Okay...
Hulbert...                        Peggs...
Sequoyah State Park...            Sportsmen Acres Community...
Lost City...                      Mazie...
Murphy...

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern and east central Oklahoma.

LAT...LON 3598 9480 3596 9480 3581 9535 3582 9536
      3610 9551 3628 9539
TIME...MOT...LOC 0509Z 307DEG 44KT 3613 9537

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:22 PM CDTSpecial Weather StatementTSANowata23 min
Jul 11, 7:34 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington41 min
Jul 11, 7:38 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers52 min
Jul 11, 7:44 PM CDTSevere Thunderstorm WarningTSADelaware46 min
Jul 11, 7:55 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes50 min
Jul 11, 8:00 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington30 min
Jul 11, 8:12 PM CDTSevere Thunderstorm WarningTSARogers48 min
Jul 11, 8:21 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner24 min
Jul 11, 8:26 PM CDTSpecial Weather StatementTSARogers34 min
Jul 11, 8:27 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware33 min
Jul 11, 8:31 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee44 min
Jul 11, 8:36 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner39 min
Jul 11, 8:46 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner44 min
Jul 11, 8:55 PM CDTSevere Thunderstorm WarningTSAAdair35 min
Jul 11, 9:02 PM CDTSpecial Weather StatementTSAWagoner28 min
Jul 11, 9:10 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Wagoner35 min
Jul 11, 9:13 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more47 min
Jul 11, 9:15 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa45 min
Jul 11, 9:18 PM CDTSevere Thunderstorm WarningTSAAdair12 min
Jul 11, 9:27 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah48 min
Jul 11, 9:34 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Wagoner26 min
Jul 11, 9:49 PM CDTAreal Flood AdvisoryTSACraig, Mayes, Nowata, Rogers, Tulsa, Wagoner and 1 more3 hr
Jul 11, 9:50 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa40 min
Jul 11, 9:54 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah51 min
Jul 11, 9:56 PM CDTSpecial Weather StatementTSAHaskell, Muskogee49 min
Jul 11, 10:00 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner30 min
Jul 11, 10:02 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington28 min
Jul 11, 10:07 PM CDTFlash Flood WarningTSATulsa3 hr
Jul 11, 10:19 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okmulgee, Pittsburg41 min
Jul 11, 10:24 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner, Washington19 min
Jul 11, 10:29 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore46 min
Jul 11, 10:32 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah43 min
Jul 11, 10:35 PM CDTSpecial Weather StatementTSAOsage, Pawnee25 min
Jul 11, 10:40 PM CDTSpecial Weather StatementTSAOkfuskee35 min
Jul 11, 10:48 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee42 min
Jul 11, 10:53 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha52 min
Jul 11, 10:55 PM CDTSpecial Weather StatementTSACreek, Washington50 min
Jul 11, 11:00 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more45 min
Jul 11, 11:12 PM CDTAreal Flood AdvisoryTSACreek, Osage, Tulsa3 hr
Jul 11, 11:17 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore28 min
Jul 11, 11:19 PM CDTSpecial Weather StatementTSACreek26 min
Jul 11, 11:22 PM CDTSpecial Weather StatementTSARogers23 min
Jul 11, 11:40 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee50 min
Jul 11, 11:44 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pittsburg, Pushmataha46 min
Jul 11, 11:46 PM CDTSpecial Weather StatementTSARogers29 min
Jul 12, 12:04 AM CDTSpecial Weather StatementTSAChoctaw26 min
Jul 12, 12:10 AM CDTSpecial Weather StatementTSACherokee35 min
Jul 12, 12:22 AM CDTSpecial Weather StatementTSAHughes23 min
Jul 12, 1:07 AM CDTSpecial Weather StatementTSAChoctaw23 min
Jul 12, 3:15 AM CDTHeat AdvisoryTSAChoctaw, Pushmataha16 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.